It's really hard to say what it could be. How long did you have sex? Was it rough? Could you just be experiencing some tenderness from that?
It could be all a rebound effect from what you took - and why are you taking those? Do you have ED? If you don't, you don't need those, and in most places, they aren't regulated.
I'd give it 24-48 hours before really worrying, and if it's not better, see your doctor. If you notice anything like a rapid heart rate, shortness of breath, etc., see your doctor.
like 5htp before would usually be alright to use every other week or so, safe like that, for a measured serotonin boost in the absence of taking anything else that could boost serotonin.
yeah like i get everything you are saying about the FDA and all that, and how doctors tend not to know about 'minor' or 'alternate' substances. i am listening. honestly it's probably a good job I found you on here you do know a lot and have experience with ADs, which sound hit or miss like you said but more on the side of 'miss'.